English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Large-Scale Computation of L-Norms by a Greedy Subspace Method

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

benner_2474811.pdf
(Publisher version), 404KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Aliyev, N., Benner, P., Mengi, E., Schwerdtner, P., & Voigt, M. (2017). Large-Scale Computation of L-Norms by a Greedy Subspace Method. SIAM Journal on Matrix Analysis and Applications, 38(4), 1496-1516. doi:10.1137/16M1086200.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002E-001D-5
Abstract
There is no abstract available